# SDR FDEA201408062084

- Difficulty date: August 6, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 82,029 hours, 27,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA38505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT WEB FLOOR SUPPORT AT STATION 1900 X=18 LT CRACKED & CORRODED.  FLOOR SUPPORT BEAM (WEB) TRIMMED AND REMOVED AS PER SRM 53-00-01 FIGURE 8 VOLUME I  REVISION 101.  REPAIR CHANNEL AND FILLER FABRICATED AND INSTALLED AS PER SRM 53-00-01 FIGURE 8 VOLUME I REVISION 101.  REPAIR CLASSIFED AS MAJOR PER GMM 6-2-100 REVISION 122.
